IJPAM: Volume 92, No. 5 (2014)

UPPER APPROXIMATION OPERATORS INDUCED BY MAPS

Yong Chan Kim
Department of Mathematics
Gangneung-Wonju University
Gangneung, Gangwondo, 210-702, KOREA


Abstract. In this paper, we investigate the properties of Alexandrov fuzzy topologies and upper approximation operators induced by maps. We give their examples.

Received: March 3, 2014

AMS Subject Classification: 03E72, 03G10, 06A15, 06F07

Key Words and Phrases: complete residuated lattices, fuzzy preorders, join preserving maps, upper approximation operators, Alexandrov fuzzy topologies

Download paper from here.




DOI: 10.12732/ijpam.v92i5.8 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 92
Issue: 5
Pages: 731 - 744

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).